# SDR CALA2019050300687

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,493 hours, 22,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99835368 ORIGINATED BY MECHANIC LOWER FUSELAGE SKIN DENT BETWEEN BS 727F & 727G AND BETWEEN STG 25L-26L L/P 9836459. ACCOMPLISH PERMANENT REPAIR PER EC/RA 5330- 05729 B PART 3. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT: N/R#99835368 ACCOMPLISHED REPAIR AT LOWER FUSELAGE SKIN DENT BETWEEN BS 727F & BS 727G, BETWEEN STR 25L-26L AS PER SRM 51-40-02; WORK ACCOMPLISHED PERMANENT REPAIR PER EC/RA 5330-05729 REV."B" 53-00-01. REPAIR 3 FIG. 201 PG 204 AND 51-10-02 T/A FOR 9836459.
